On the problem of torsion of a rectangular membrane with one-direction non-homogeneity
Journal Title: Հայաստանի գիտությունների ազգային ակադեմիայի տեղեկագիր․ Մեխանիկա - Year 2009, Vol 62, Issue 3
Abstract
A Dirichlet problem for a second order elliptic equation is discussed when the domain is a rectangle. In particular, the problem of torsion of a rectangular membrane is reduced to such equation, when it is non- homogenous in one direction. A numerical example is presented. The numerical experiment is carried out trough a new method of acceleration of convergence of Fourier series.
Authors and Affiliations
V. S. Torossian, S. L. Sahakian
The refined theory of piezoceramic shells.
c
On investigation of supercritical flow in a confusor shape open channel of arbitrary slope.
c
Equilibrium of Cylinder Having Dead Weight.
c
On separation of transverse and planar vibrations of piezoelectric plates.
c
Distribution of stresses in the anisotropic semi-plane with an elliptic elastic kernel.
c